MathSciNet Relay Station
MathSciNet bibliographic data
MR488152 (58 #7719) 58F10
Hassard, B.; Wan, Y. H. Bifurcation formulae derived from center manifold theory. J. Math. Anal. Appl. 63 (1978), no. 1, 297–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement